# SDR ERKR200000007

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,168 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chipped
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REAR SPAR FITTING, UPPERMOST LUG, LEFT HAND SIDE INNER BORE SPOTFACE HAS A CHIPPED CORNER.  REPAIRED PER ECRA N703S-55-B737-006-EAC.  (X)
